MAUDE Adverse Event Report: CIRCADIANCE, LLC SMART MONITOR 2PSL; INFANT APNEA MONITOR

CIRCADIANCE, LLC SMART MONITOR 2PSL; INFANT APNEA MONITOR
Model Number 1028970
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Circadiance has chosen to report instances of nurse call jacks that are damaged but still remain mechanically intact to the point where a user would be able to make a physical connection to the nurse call jack.If the user did not verify that the connection to the nurse call system was made, the user facility personnel may rely on the nurse call alarm versus relying on the integral alarm in the monitor to decide when to act.This would be an unexpected action given that this would mean that trained medical staff would ignore a primary device alarm and only respond to alarms at a nurse call station.
 
Event or Problem Description
A user facility reported that "alarm connector broken inside alarm port" occurred on a smart monitor 2psl monitor, model 1028970, serial number (b)(4).The alarm port referred to by the customer in this complaint is a female jack that allows the monitor to be connected to a hospital nurse call system.In this case, the alarm port connections have been determined to be physically broken at the point where the jack is attached to the main circuit board.At least one of the connections is still intact.

Brand Name
SMART MONITOR 2PSL
Common Device Name
INFANT APNEA MONITOR
Manufacturer (Section D)
CIRCADIANCE, LLC
1300 rodi rd.
turtle creek PA 15145
MDR Report Key8080958
Report Number3006182632-2018-00026
Device Sequence Number1780124
Product Code NPF
UDI-Device IdentifierB0361028970
UDI-PublicB0361028970
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K061256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1028970
Device Catalogue Number1028970
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1